Year 2020, Volume 49 , Issue 4, Pages 1234 - 1244 2020-08-06

$\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems

Elgiz BAIRAMOV [1] , Seyda SOLMAZ [2] , Serifenur CEBESOY [3]


This article is concerned with locations of bound states and spectral singularities of an impulsive Dirac system. By using a transfer matrix, we obtain some spectral properties of this impulsive system. We also examine some special cases, where the impulsive condition at the origin has $\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetry. **************************************************************************************************************************************************************************

Impulsive operators, bound states, spectral singularities, PT- symmetry
  • [1] Y. Aygar and M. Olgun, Investigation of the spectrum and the Jost solutions of discrete Dirac system on the whole axis, J. Inequal. Appl. 2014, Art. No. 73, 2014.
  • [2] E. Bairamov, O. Cakar, and A.M. Krall, An eigenfunction expansion for a quadratic pencil of a Schrödinger operator with spectral singularities, J. Differential Equations, 151 (2), 268–289, 1999.
  • [3] E. Bairamov and A.O. Celebi, Spectrum and spectral expansion for the nonselfadjoint discrete Dirac operators, Quart. J. Math. Oxford Ser. 50 (200), 371–384, 1999.
  • [4] E. Bairamov and O. Karaman, Spectral singularities of Klein-Gordon s-wave equations with an integral boundary condition, Acta Math. Hungar. 97 (1-2), 121–131, 2002.
  • [5] C.M. Bender and S. Boettcher, Real spectra in non-Hermitian Hamiltonians having PT symmetry, Phys. Rev. Lett. 80 (24), 5243–5246, 1998.
  • [6] G.Sh. Guseinov, On the concept of spectral singularities, Pramana J. Phys. 73 (3), 587–603, 2009.
  • [7] A.M. Krall, E. Bairamov, and O. Cakar, Spectrum and spectral singularities of a quadratic pencil of a Schrödinger operator with a general boundary condition, J. Differential Equations, 151 (2), 252–267, 1999.
  • [8] V. Lakshmikantham, D.D. Bainov, and P.S. Simeonov, Theory of Impulsive Differential Equations 6, in: Series in Modern Applied Mathematics, World Scientific Publishing Co., Inc., Teaneck, NJ, 1989.
  • [9] B.M. Levitan and I.S. Sargsjan, Sturm-Liouville and Dirac Operators 59, in: Mathematics and its Applications (Soviet Series). Kluwer Academic Publishers Group, Dordrecht, 1991.
  • [10] V.E. Lyance, On a differential operator with spectral singularities, AMS Transl. I ,II 60 (2), 185–225, 227–283, 1967.
  • [11] A. Mostafazadeh, Spectral singularities of a general point interaction, J. Phys. A 44 (37), 375302, 2011.
  • [12] A. Mostafazadeh and H.M. Dehnavi, Spectral singularities, biorthonormal systems and a two-parameter family of complex point interactions, J. Phys. A 42 (12), 125303, 2009.
  • [13] O.Sh. Mukhtarov and K. Aydemir, Eigenfunction expansion for Sturm-Liouville problems with transmission conditions at one interior point, Acta Math. Sci. Ser. B Engl. Ed. 35 (3), 639–649, 2015.
  • [14] O.Sh. Mukhtarov, H. Olgar, and K. Aydemir, Resolvent operator and spectrum of new type boundary value problems, Filomat 29 (7), 1671–1680, 2015.
  • [15] B. Nagy, Operators with spectral singularities, J. Operator Theory 15 (2), 307–325, 1986.
  • [16] M.A. Naimark, Investigation of the spectrum and the expansion in eigenfunctions of a non-selfadjoint differential operator of the second order on a semi-axis, Amer. Math. Soc. Transl. 16 (2), 103–193, 1960.
  • [17] H. Olgar, O.Sh. Mukhtarov, and K. Aydemir, Some properties of eigenvalues and generalized eigenvectors of one boundary-value problem, Filomat 32 (3), 911–920, 2018.
  • [18] B.S. Pavlov, On the spectral theory of non-selfadjoint differential operators, Dokl. Akad. Nauk SSSR 146, 1267–1270, 1962.
  • [19] J. Schwartz, Some non-selfadjoint operators, Comm. Pure Appl. Math. 13, 609–639, 1960.
  • [20] E. Ugurlu, On the perturbation determinants of a singular dissipative boundary value problem with finite transmission conditions, J. Math. Anal. Appl. 409 (1), 567–575, 2014.
  • [21] E. Ugurlu and E. Bairamov. Krein’s theorem for the dissipative operators with finite impulsive effects, Numer. Funct. Anal. Optim. 36 (2), 256–270, 2015.
  • [22] J. von Neumann, Mathematical Foundations of Quantum Mechanics, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1996.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-2075-5016
Author: Elgiz BAIRAMOV
Institution: ANKARA UNIVERSITY
Country: Turkey


Orcid: 0000-0001-7572-2655
Author: Seyda SOLMAZ
Institution: ANKARA UNIVERSITY
Country: Turkey


Orcid: 0000-0003-3571-6386
Author: Serifenur CEBESOY (Primary Author)
Institution: CANKIRI KARATEKIN UNIVERSITY
Country: Turkey


Dates

Publication Date : August 6, 2020

Bibtex @research article { hujms542995, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1234 - 1244}, doi = {10.15672/hujms.542995}, title = {\$\\mathcal\{P\},\\mathcal\{T\}\$, and \$\\mathcal\{PT\}-\$symmetries of impulsive Dirac systems}, key = {cite}, author = {Baıramov, Elgiz and Solmaz, Seyda and Cebesoy, Serifenur} }
APA Baıramov, E , Solmaz, S , Cebesoy, S . (2020). $\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems . Hacettepe Journal of Mathematics and Statistics , 49 (4) , 1234-1244 . DOI: 10.15672/hujms.542995
MLA Baıramov, E , Solmaz, S , Cebesoy, S . "$\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1234-1244 <https://dergipark.org.tr/en/pub/hujms/issue/56305/542995>
Chicago Baıramov, E , Solmaz, S , Cebesoy, S . "$\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1234-1244
RIS TY - JOUR T1 - $\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems AU - Elgiz Baıramov , Seyda Solmaz , Serifenur Cebesoy Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.542995 DO - 10.15672/hujms.542995 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1234 EP - 1244 VL - 49 IS - 4 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.542995 UR - https://doi.org/10.15672/hujms.542995 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics $\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems %A Elgiz Baıramov , Seyda Solmaz , Serifenur Cebesoy %T $\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 4 %R doi: 10.15672/hujms.542995 %U 10.15672/hujms.542995
ISNAD Baıramov, Elgiz , Solmaz, Seyda , Cebesoy, Serifenur . "$\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems". Hacettepe Journal of Mathematics and Statistics 49 / 4 (August 2020): 1234-1244 . https://doi.org/10.15672/hujms.542995
AMA Baıramov E , Solmaz S , Cebesoy S . $\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1234-1244.
Vancouver Baıramov E , Solmaz S , Cebesoy S . $\mathcal{P},\mathcal{T}$, and $\mathcal{PT}-$symmetries of impulsive Dirac systems. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1234-1244.